# SDR 96ZZZX109

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N372AL
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5208
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Spring
- Part number: 355A5747221
- Condition: Broken
- Location: Nr 2 Eng Gov
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, NR 2 ENGINE DROPPED TO FLIGHT IDLE.  GOVERNOR SPRING ON NR 2 ENGINE WAS FOUND BROKEN.
